# SDR DHL9974109C

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT WING LEADING EDGE CAVITY INBD VERTICAL SUPPORT ANGLE FOR NR 2 SLAT ACTUATOR IS CRACKED.  REMOVED AND REPLACED VERTICAL SUPPORT ANGLE PER SRM 51-30-2.  INSTALLED STAINLESS STEEL DOUBLER ON THE SUPPORT ANGLES PER S/B 57-130, N/R 1356.
